# SDR RRXA11234

- Difficulty date: June 7, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 88,247 hours, 28,534 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 3614944505
- Condition: Corroded
- Location: Sta1060l31r-L34r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO FRAME UPPER FRAME AT STA1060 AND L31R-L34R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-1-20D, 51-1-21, 53-2-0 FIG.2. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
